American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(45.13) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] A. F. Izé. On an asymptotic property of a Volterra integral equation . Proc. Amer. Math. Soc. 28 (1971) 93-99. MR 0275078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] H. E. Gollwitzer and R. A. Hager. The nonexistence of maximum solutions of Volterra integral equations. . Proc. Amer. Math. Soc. 26 (1970) 301-304. MR 0285871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] R. K. Miller. Admissibility and nonlinear Volterra integral equations . Proc. Amer. Math. Soc. 25 (1970) 65-71. MR 0257674.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] R. H. Martin. A bound for solutions of Volterra-Stieltjes integral equations . Proc. Amer. Math. Soc. 23 (1969) 506-512. MR 0247394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Paul R. Beesack. Comparison theorems and integral inequalities for Volterra integral equations . Proc. Amer. Math. Soc. 20 (1969) 61-66. MR 0234228.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Kenneth B. Hannsgen. Indirect abelian theorems and a linear Volterra equation . Trans. Amer. Math. Soc. 142 (1969) 539-555. MR 0246058.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Avner Friedman and Marvin Shinbrot. Volterra integral equations in Banach space . Trans. Amer. Math. Soc. 126 (1967) 131-179. MR 0206754.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] E. L. Roetman. A Volterra equation with a very singular kernel . Proc. Amer. Math. Soc. 17 (1966) 71-75. MR 0188734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] J. J. Levin. The qualitative behavior of a nonlinear Volterra equation . Proc. Amer. Math. Soc. 16 (1965) 711-718. MR 0190669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] R. R. D. Kemp. Remarks on systems of nonlinear Volterra equations . Proc. Amer. Math. Soc. 14 (1963) 961-962. MR 0157202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J. J. Levin and J. A. Nohel. Note on a nonlinear Volterra equation . Proc. Amer. Math. Soc. 14 (1963) 924-929. MR 0157201.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1